# SDR NOCA21906

- Difficulty date: November 26, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT F/O'S ALTIMETER HAD AN OFF FLAG.  OFF FLAG NOT IN VIEW AT THIS TIME, RESET CONNECTOR, PERFORMED AIR DATA INSTRUMENT TEST MM 34-12-00.  OPS CHECKED OKAY.
